Nurofen Zavance Ibuprofen Sodium Dihydrate 256mg 24 Caplets

Nurofen Zavance Caplets are absorbed up to x2 faster than standard Nurofen.
Nurofen Zavance Caplets are absorbed up to x2 faster than standard Nurofen.nurofen zavance caplets are absorbed up to x2 faster than standard nurofen.
More Information
Ingredients ACTIVE INGREDIENTS: Ibuprofen Sodium Dihydrate 256mg (equiv. Ibuprofen 200mg). CONTAINS: Sucrose.
Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use in children under 7 years of age.Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver o
Additional Info GimmeNow Online Store
Brand Nurofen
Directions DIRECTIONS:Take with water.Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours)
Common Uses What this medicine is used for:For the temporary relief of pain and/or inflammation associated with:HeadacheMigraine headacheTension headacheMuscular painCold & flu symptomsPeriod painDental painSinus painBack painMild arthritic painReduces fever
Short Description Nurofen Zavance Caplets are absorbed up to x2 faster than standard Nurofen.
Write Your Own Review
You're reviewing:Nurofen Zavance Ibuprofen Sodium Dihydrate 256mg 24 Caplets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nurofen Zavance Ibuprofen Sodium Dihydrate 256mg 24 Caplets

$12.00